Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 280, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 24, 2009, 1:53 PM CDT for Jasper County, Newton County, Missouri. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2009, 1:53 PM CDT (18:53 UTC)
- Expired
- Jun 24, 2009, 2:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Jasper County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 105 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 2:05 PM CDT | TSTM WND GST 60 | 2 S Joplin, MO | NEAR MILE MARKER 7 ON INTERSTATE 44 AT ATT BUILDING. ALSO VERY HEAVY RAINFALL REPORTED. |
| Jun 24, 2:05 PM CDT | TSTM WND GST 60 | Joplin, MO | NEAR MILE MARKER 10 ON INTERSTATE 44 AT ATT BUILDING. ALSO VERY HEAVY RAINFALL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 828 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1399 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 241853
SVRSGF
MOC097-145-241930-
/O.NEW.KSGF.SV.W.0280.090624T1853Z-090624T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
153 PM CDT WED JUN 24 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN JASPER COUNTY IN SOUTHWEST MISSOURI...
WESTERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 230 PM CDT.
* AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR EASTERN JOPLIN...OR 9 MILES EAST OF
GALENA...MOVING SOUTH AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ATLAS...CLIFF VILLAGE...
DENNIS ACRES...DUENWEG...DUQUESNE...IRON GATES...JOPLIN...
LEAWOOD...NEOSHO...OAKLAND PARK...RACINE...REDINGS MILL...
SAGINAW...SENECA...SHOAL CREEK DRIVE...SHOAL CREEK ESTATES...SILVER
CREEK AND WEBB CITY.
INTERSTATE 44 BETWEEN MILE MARKERS 1 AND 15 WILL ALSO BE IMPACTED BY
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3677 9463 3697 9463 3716 9458 3714 9436
3676 9434 3676 9442
TIME...MOT...LOC 1853Z 009DEG 7KT 3705 9448
$$
HATCH2 follow-up statements
000
WWUS53 KSGF 241914
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
214 PM CDT WED JUN 24 2009
MOC097-145-241930-
/O.CON.KSGF.SV.W.0280.000000T0000Z-090624T1930Z/
JASPER MO-NEWTON MO-
214 PM CDT WED JUN 24 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTH CENTRAL NEWTON AND SOUTH CENTRAL JASPER COUNTIES...
AT 210 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM NEAR SILVER
CREEK...OR 11 MILES EAST OF GALENA...MOVING SOUTHEAST AT 15 MPH. THIS
STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ATLAS...CLIFF VILLAGE...
DENNIS ACRES...DUENWEG...DUQUESNE...IRON GATES...JOPLIN...LEAWOOD...
OAKLAND PARK...REDINGS MILL...SAGINAW...SHOAL CREEK DRIVE...SHOAL
CREEK ESTATES AND SILVER CREEK.
INTERSTATE 44 BETWEEN MILE MARKERS 4 AND 14 WILL ALSO BE IMPACTED BY
THIS STORM.
AT 205 PM THE PUBLIC REPORTED 60 MPH WINDS AT THE INTERSECTION OF
RANGELINE ROAD AND INTERSTATE 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3696 9456 3702 9459 3714 9455 3714 9436
3699 9436 3696 9444
TIME...MOT...LOC 1912Z 293DEG 13KT 3705 9443
$$
HATCH000
WWUS53 KSGF 241922
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
222 PM CDT WED JUN 24 2009
MOC097-145-241933-
/O.EXP.KSGF.SV.W.0280.000000T0000Z-090624T1930Z/
JASPER MO-NEWTON MO-
222 PM CDT WED JUN 24 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL NEWTON AND SOUTH
CENTRAL JASPER COUNTIES WILL EXPIRE AT 230 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3696 9456 3702 9459 3714 9455 3714 9436
3699 9436 3696 9444
TIME...MOT...LOC 1923Z 293DEG 13KT 3703 9439
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 12:30 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 24, 12:30 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1230 PM CDT WED JUN 24 2009
...UPDATE TO AVIATION...
.UPDATE...
SMALL TWEAKS TO THE HEAT HEADLINES HAVE BEEN SENT.
HAVE TRANSITIONED MILLER/MARIES/PULASKI/PHELPS COUNTIES TO A HEAT
ADVISORY FOR TODAY. DEWPOINTS HAVE DROPPED QUITE A BIT IN THIS
AREA IN THE WAKE OF THE EARLIER OUTFLOW BOUNDARY PASSAGE. THIS
DEWPOINT DROP WILL BE TEMPORARY...BUT IT WILL BE TOUGH TO GET
DEWPOINTS BACK INTO THE MID 70S. WHILE AIR TEMPS WILL BE SIMILAR
TO YESTERDAY...THE DROP IN DEWPOINTS WILL RESULT IN HEAT INDEX
VALUES MORE IN THE 100F TO 105F RANGE THIS AFTERNOON. IN
ADDITION...PROSPECTS FOR CONVECTION THIS AFTERNOON AND TONIGHT
MAY PROVIDE ADDITIONAL RELIEF.
ALL HEADLINES ARE STILL SET TO EXPIRE AT 10 PM THIS EVENING...
HOWEVER EXTENSIONS ARE LIKELY. MY BIGGEST CONCERN REGARDING
WARNINGS/ADVISORIES GOING INTO THURSDAY IS THE BEHAVIOR OF
CONVECTION THIS AFTERNOON AND ESPECIALLY TONIGHT. AN MCS WILL COME
CLOSE ENOUGH TO MAKE CENTRAL MO A TOUGH CALL FOR WHETHER OR NOT AN
ADVISORY WILL EVEN BE NECESSARY. THE FARTHER WEST YOU GO...SAY THE
HWY 65 CORRIDOR AND TO THE WEST...THE MORE CONFIDENCE INCREASES
THAT HEAT/HUMIDITY WILL PERSIST THURSDAY. MY PREFERENCE IS TO SEE
HOW CONVECTION WILL UNFOLD. IF AN MCS MISSES US TO THE NORTH AND
EAST THURSDAY...ALL HEADLINES WILL NEED TO BE EXPANDED AND
POSSIBLY UPGRADED THROUGH SATURDAY. IF THE MCS CAN MAKE IT INTO
THE AREA...PORTIONS OF THE AREA MAY CATCH A TEMPORARY BREAK ON
THURSDAY. CERTAINLY THERE IS MORE CONFIDENCE IN THE HEAT/HUMIDITY
FOR FRI/SAT AS COMPARED TO THUR. AS A RESULT IT SHOULD BE MADE
CLEAR THAT ADVISORIES OR WARNINGS WILL BE NECESSARY FOR FRI/SAT.
GAGAN
&&
.DISCUSSION...
PRIMARY FORECAST CHALLENGES ARE THE CONTINUED HOT/HUMID CONDITIONS
ALONG WITH CHANCES FOR STORMS THIS AFTERNOON THROUGH THURSDAY.
TUESDAY PROVED TO BE A VERY WARM DAY WITH WIDELY SCATTERED PULSE
TSRA OVER SOUTHWESTERN THIRD OF THE AREA. DURING THE EVENING
HOURS...CONVECTION FIRED AT THE PEAK OF THE RIDGE OVER E NEB AND W
IA...QUICKLY SLIDING TO SOUTH AND THEN SOUTHWEST AS IT ROUNDED THE
RIDGE AXIS. THIS HAS SENT A RATHER EXPANSIVE OUTFLOW BOUNDARY
THROUGH THE AREA. THIS HAS BROUGHT TEMPORARY RELIEF TO CENTRAL
MISSOURI AS DEWPOINTS HAVE DROPPED INTO THE MIDDLE 60S TO AROUND
70 DEGREES. THIS BOUNDARY IS MORE SHALLOW AS YOU HEAD INTO
SOUTHERN MO...THOUGH DEWPOINTS WILL SETTLE TO AROUND 70 DEGREES
OVER THE NEXT FEW HOURS.
TODAY...MORE HEAT AND HUMIDITY. IT WILL TAKE A LITTLE TIME TO
RECOVER DEWPOINTS BACK INTO THE LOW/MID 70S...BUT
EVAPOTRANSPIRATION SHOULD HAVE THESE VALUES BACK IN EARNEST BY
THE AFTERNOON HOURS JUST IN TIME FOR PEAK HEATING. LITTLE IF ANY
CHANGE IS NOTED IN THE 925/850 MB THERMAL PROFILES...SO HAVE GONE
PERSISTENCE FOR HIGHS. COMBINED WITH THE EXPECTED HUMIDITY...THE
AREA OF HIGHEST HEAT INDICES WILL ONCE AGAIN BE WEST CENTRAL MO
BACK TO EXTREME SE KS WHERE VALUES OF 108F TO 113F WILL BE COMMON.
ELSEWHERE HEAT INDEX VALUES WILL BE A FEW DEGREES EITHER SIDE OF
105F.
CONVECTION WILL ONCE AGAIN BE A CONCERN THIS AFTERNOON. LINGERING
OUTFLOW BOUNDARIES WILL HELP FOCUS ISOLATED PULSE STORMS WHILE A
SHORTWAVE RIDING THE UPPER RIDGE WILL SHIFT SSW INTO THE AREA.
THIS SHORTWAVE IS SEEN BEST IN THE 700MB RUC INITIALIZATION PLOTS
AND WILL HAVE TO BE WATCHED QUITE CAREFULLY AS IT COULD HELP
ORGANIZE CONVECTION IN A VERY UNSTABLE ATMOSPHERE THIS AFTERNOON.
HAVE GONE WITH SLIGHT CHANCE POPS FOR NOW...THOUGH THESE VALUES
MAY NEED TO BE INCREASED DEPENDING UPON THE TIMING OF THE
SHORTWAVE ENERGY. THE 4KM WRF/NMM RUN FOR SPC HAS CONVECTION
SLIDING SW THROUGH THE AREA AND GIVES CREDENCE TO THIS WAVE
DEVELOPING CONVECTION THIS AFTERNOON.
TONIGHT AND THURSDAY...LOTS OF QUESTIONS DURING THIS TIME PERIOD.
ANOTHER SHORTWAVE WILL TOP THE RIDGE TONIGHT AND SEND AN MCS TO
THE SOUTHEAST OUT OF NEB/IA. I AM CONCERNED THAT THIS MCS MAY TAKE
A RIGHT TURN AND DIVE SOUTHWARD INTO THE AREA...CERTAINLY LAST
EVENING/S MCS SUPPORTS THIS AS A POSSIBILITY. LOOKING AT THE
STANDARD AND FORWARD PROPAGATING SYSTEM MOTION VECTORS...THEY ARE
INITIALLY NW/SE...BUT WITH TIME THEY SHIFT TO A MORE N/S
ORIENTATION. IN ADDITION...COLD POOL BEHAVIOR COULD DICTATE A
DEVIANT MOTION. THE BOTTOM LINE HERE IS THAT WE CANNOT RULE OUT AN
MCS AFFECTING AT LEAST A PART OF THE CWA TONIGHT INTO EARLY
THURSDAY. ULTIMATELY...THIS MAY HAVE AN AFFECT ON HEAT HEADLINES
FOR THURSDAY. WILL MAKE A LAST MINUTE DECISION ON HOW TO HANDLE
THE ONGOING HEADLINES THAT ARE SET TO EXPIRE THIS EVENING.
FRIDAY AND SATURDAY...BOTH THE GFS AND ECMWF HAVE BEEN INSISTENT
ON REBUILDING THE UPPER RIDGE SQUARELY OVER THE AREA WITH 850MB
TEMPS INCREASING INTO THE MID 20S C BY SATURDAY. THIS WILL RESULT
IN HOT/HUMID CONDITIONS EXTENDING INTO THE WEEKEND. WHAT WILL BE A
LITTLE DIFFERENT VERSUS THE PAST FEW DAYS IS THAT A BULK OF THE
AREA WILL FLIRT WITH 100F READINGS. HAVE FOLLOWED THE MORE ROBUST
ECMWF AND INCREASED HIGHS TO AROUND 100F FOR THE ENTIRE AREA ON
SATURDAY. DEWPOINTS MAY MIX OUT SOME...BUT WITH AIR TEMPS FLIRTING
WITH THE CENTURY MARK...ADVISORIES AND WARNINGS ARE MOST LIKELY
GOING TO BE NEEDED FRI/SAT.
SUNDAY INTO EARLY NEXT WEEK...THE 00Z SUITE OF OPS MED RANGE MODEL
OUTPUT IS IN PRETTY FAIR AGREEMENT THIS MORNING. TROUGHING IS
FAVORED OVER EASTERN CANADA INTO THE EASTERN THIRD OF THE CONUS.
ULTIMATELY THIS DEFLECTS THE SUMMERTIME RIDGE TO OUR WEST...
SENDING A COLD FRONT THROUGH THE AREA AS EARLY AS SUNDAY. HAVE
INTRODUCED SLIGHT CHANCE POPS FOR SUNDAY...PULLING BACK TEMPS A
BIT. IF MODEL TRENDS CONTINUE...TEMPS WILL NEED TO BE REDUCED FOR
EARLY NEXT WEEK AND POPS INCREASED FOR SUNDAY.
GAGAN
&&
.AVIATION...
FOR THE 18Z TAFS...EXPECT PREDOMINANTLY VFR CONDITIONS TO PREVAIL
FOR BOTH THE SPRINGFIELD AND JOPLIN TERMINALS THROUGH THE PERIOD.
THERE IS THE POSSIBILITY THAT AN ISOLATED THUNDERSTORM COULD
DEVELOP IN THE VICINITY OF EITHER TERMINAL THIS
AFTERNOON...HOWEVER IT WILL BE NEAR IMPOSSIBLE TO FORECAST EXACTLY
WHERE A STORM COULD DEVELOP. THERE WILL BE PLENTY OF INSTABILITY
AND SUFFICIENT MOISTURE FOR STORM DEVELOPMENT ALONG SEVERAL
BOUNDARIES LEFT FROM EARLIER STORMS AND AHEAD OF A MID LEVEL WAVE
WHICH WILL PUSH INTRO THE REGION THURSDAY MORNING. WILL CONTINUE TO
MONITOR AND MAKE AMENDMENTS AS NEEDED DUE TO THE ISOLATED NATURE
EXPECTED OF THE AFTERNOON STORMS THAT MAY DEVELOP.
HATCH
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MOZ057-058-070-
071-079>083-089>098-101>106.
EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR MOZ055-
056-066>069-077-078-088.
KS...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR KSZ073-
097-101.
&&Hazardous weather outlook, Jun 24, 12:52 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1252 PM CDT WED JUN 24 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-251800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1252 PM CDT WED JUN 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX VALUES WILL RANGE FROM 100 TO 108 DEGREES THIS AFTERNOON. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON INTO EARLY THIS EVENING. LOCALLY DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF PENNIES WILL BE POSSIBLE. IN ADDITION...A COMPLEX OF THUNDERSTORMS MOVING SOUTHEAST OUT OF NEBRASKA AND IOWA MAY AFFECT PORTIONS CENTRAL MISSOURI PRIOR TO SUNRISE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. TEMPERATURES WILL WARM INTO THE 90S EACH AFTERNOON FROM THURSDAY THROUGH SATURDAY...WITH HEAT INDEX VALUES RANGING FROM 100 TO 110 DEGREES. THIS PROLONGED PERIOD OF HEAT AND HUMIDITY WILL CREATE A POTENTIALLY DANGEROUS SITUATION ACROSS THE OZARKS. HEAT SAFETY PRECAUTIONS SHOULD BE TAKEN. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON SUNDAY AS A COLD FRONT MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 2:10 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 50 min |
| Jun 24, 2:30 PM CDT | Severe Thunderstorm Warning | SGF | Dade | 24 min |
| Jun 24, 2:51 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 36 min |
| Jun 24, 3:06 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 27 min |
| Jun 24, 3:12 PM CDT | Flash Flood Warning | SGF | Greene | 88 min |
| Jun 24, 3:16 PM CDT | Flash Flood Warning | SGF | Camden, Miller, Morgan | 4 hr |
| Jun 24, 3:21 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 16 min |
| Jun 24, 3:28 PM CDT | Flash Flood Warning | SGF | Newton | 70 min |
| Jun 24, 3:40 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede | 48 min |
| Jun 24, 3:42 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 33 min |
| Jun 24, 3:59 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Pulaski | 4 hr |
| Jun 24, 3:59 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 27 min |
| Jun 24, 4:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 27 min |
| Jun 24, 5:14 PM CDT | Flash Flood Warning | SGF | Dallas, Greene, Laclede, Polk, Webster | 6 hr |
| Jun 24, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 30 min |
| Jun 24, 6:36 PM CDT | Flash Flood Warning | SGF | Cedar | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.